MathSciNet Relay Station
MathSciNet bibliographic data
MR527398 (80h:10033) 10D15 (12A67)
Saito, Hiroshi Automorphic forms and algebraic extensions of number fields. II. J. Math. Kyoto Univ. 19 (1979), no. 1, 105–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement